# SDR DALA2024121811810

- Difficulty date: December 17, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 64,891 hours, 33,708 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3115 DIRTY SOCK SMELL IN COCKPIT AFTER PARKING WHEN APU BLEED SELECTED ON. CORRECTIVE ACTION: DECONTAMINATION OF BLEED AIR DUCTS PER A319 AMM 36-10. FINISHED APU DUCT DECONTAMINATION PER ERA 568923-14. (6086355)
